MathSciNet Relay Station
MathSciNet bibliographic data
MR2204043 16G10 (16G70)
Liu, Yuming; Xi, Changchang Construction of stable equivalences of Morita type for finite-dimensional algebras. I. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2537–2560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement